Fixed point theory in partial metric spaces via $\varphi$-fixed point's concept in metric spaces

Calogero Vetro, Mohamed Jleli, Bessem Samet

Risultato della ricerca: Article

16 Citazioni (Scopus)

Abstract

Let $X$ be a non-empty set. We say that an element $x\in X$ is a $\varphi$-fixed point of $T$, where $\varphi: X\to [0,\infty)$ and $T: X\to X$, if $x$ is a fixed point of $T$ and $\varphi(x)=0$. In this paper, we establish some existence results of $\varphi$-fixed points for various classes of operators in the case, where $X$ is endowed with a metric $d$. The obtained results are used to deduce some fixed point theorems in the case where $X$ is endowed with a partial metric $p$.
Lingua originaleEnglish
pagine (da-a)1-9
Numero di pagine9
RivistaJournal of Inequalities and Applications
Volume2014
Stato di pubblicazionePublished - 2014

Fingerprint

Fixed Point Theory
Metric space
Fixed point
Partial
Metric
Existence Results
Fixed point theorem
Deduce
Operator
Concepts

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cita questo

@article{91b1b15e4c9b4cf98262dc5892f43f3b,
title = "Fixed point theory in partial metric spaces via $\varphi$-fixed point's concept in metric spaces",
abstract = "Let $X$ be a non-empty set. We say that an element $x\in X$ is a $\varphi$-fixed point of $T$, where $\varphi: X\to [0,\infty)$ and $T: X\to X$, if $x$ is a fixed point of $T$ and $\varphi(x)=0$. In this paper, we establish some existence results of $\varphi$-fixed points for various classes of operators in the case, where $X$ is endowed with a metric $d$. The obtained results are used to deduce some fixed point theorems in the case where $X$ is endowed with a partial metric $p$.",
author = "Calogero Vetro and Mohamed Jleli and Bessem Samet",
year = "2014",
language = "English",
volume = "2014",
pages = "1--9",
journal = "Journal of Inequalities and Applications",
issn = "1025-5834",
publisher = "Springer Publishing Company",

}

TY - JOUR

T1 - Fixed point theory in partial metric spaces via $\varphi$-fixed point's concept in metric spaces

AU - Vetro, Calogero

AU - Jleli, Mohamed

AU - Samet, Bessem

PY - 2014

Y1 - 2014

N2 - Let $X$ be a non-empty set. We say that an element $x\in X$ is a $\varphi$-fixed point of $T$, where $\varphi: X\to [0,\infty)$ and $T: X\to X$, if $x$ is a fixed point of $T$ and $\varphi(x)=0$. In this paper, we establish some existence results of $\varphi$-fixed points for various classes of operators in the case, where $X$ is endowed with a metric $d$. The obtained results are used to deduce some fixed point theorems in the case where $X$ is endowed with a partial metric $p$.

AB - Let $X$ be a non-empty set. We say that an element $x\in X$ is a $\varphi$-fixed point of $T$, where $\varphi: X\to [0,\infty)$ and $T: X\to X$, if $x$ is a fixed point of $T$ and $\varphi(x)=0$. In this paper, we establish some existence results of $\varphi$-fixed points for various classes of operators in the case, where $X$ is endowed with a metric $d$. The obtained results are used to deduce some fixed point theorems in the case where $X$ is endowed with a partial metric $p$.

UR - http://hdl.handle.net/10447/103238

UR - http://www.journalofinequalitiesandapplications.com/content/pdf/1029-242X-2014-426.pdf

M3 - Article

VL - 2014

SP - 1

EP - 9

JO - Journal of Inequalities and Applications

JF - Journal of Inequalities and Applications

SN - 1025-5834

ER -